| Model Number |
211601 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a shoulder repair procedure on (b)(6) 2021, it was observed that the gryphon hard bone drill device was blunt.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.